Finite size effects and 2-string deviations in the spin-1 XXZ chains

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In an earlier work, Suzuki (2004 J. Phys. A: Math. Gen. 37 11957) proposed a set of nonlinear integral equations (NLIE) to describe the excited state spectrum of the integrable spin-1 XXZ chain in its repulsive regime. In this paper, we extend his equations for the attractive regime of the model, and calculate analytically the conformal spectrum of the spin chain. We also discuss the typical root configurations of the thermodynamic limit as well as the 2-string deviations of certain excited states of the model. Special objects appearing in the NLIE are also treated with special care.

Original languageEnglish
Article number001
Pages (from-to)12007-12032
Number of pages26
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number40
DOIs
Publication statusPublished - Oct 5 2007

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Finite size effects and 2-string deviations in the spin-1 XXZ chains'. Together they form a unique fingerprint.

  • Cite this